MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.The target lesion was located in iliac artery.A 10.0x30x75cm express ld iliac / biliary stent was advanced for treatment.However, during the procedure, the stent delivery system was stuck on the wire.The delivery system and the wire were removed as a whole all together.The procedure was completed with another express ld stent.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.The target lesion was located in iliac artery.A 10.0x30x75cm express ld iliac / biliary stent was advanced for treatment.However, during the procedure, the stent delivery system was stuck on the wire.The delivery system and the wire were removed as a whole all together.The procedure was completed with another express ld stent.There were no patient complications nor injuries reported.It was further reported via attached facility medwatch report 3600510000-2023-8002, the patient was being treated with abdominal angiogram with runoff and possible percutaneous transluminal angioplasty (pta).The stent was stuck on 035 amplatz platinum wire and failed to deploy.The patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16404967
Report Number2124215-2023-05918
Device Sequence Number17550793
Product Code NIO
UDI-Device Identifier08714729392071
UDI-Public08714729392071
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0029919092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight58 KG
Patient RaceWhite